# SDR DLM88070451

- Difficulty date: March 29, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N943DL
- Make and model: Doug MD-88
- Aircraft serial: 49816
- Aircraft time: 47,600 hours, 36,852 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Bushing
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BUSHINGS OF VERTICAL STAB PIVOT POINT OUTBOARD AND INBOARD SIDE.  NEW BUSHINGS FABRICATED AND INSTALLED PER SRM 55-02D PARA 24A (A), (B) AND (C).
